Publications of Chen-Bo Zhu

  1. A generic H-invariant in a multiplicity-free G-action, Proc. Amer. Math. Soc. 115, No. 3 (1992), 629-635.
  2. Invariant distributions of classical groups, Duke Math. Jour. 65, No. 1 (1992), 85-119.
  3. Functional equations satisfied by intertwining operators of reductive groups, Trans. Amer. Math. Soc. 336, No. 2 (1993), 881-899.
  4. Examples of invariant theory associated with U(2,2), Sp(4, R), O^*(4),  Comm. Algebra 21, No. 5 (1993),1721-1729.
  5. (with H. Aslaksen and E. C. Tan) Quivers and invariant theory of Levi-subgroups, Jour. Functional Analysis 120, No. 1 (1994), 163-187.
  6. (with G. Schwarz) Invariant differential operators on symplectic Grassmann manifolds, Manuscripta Mathematica 82, (1994), 191-206.
  7. (with H. Aslaksen and E. C. Tan) Generators and relations of invariants of 2 X 2 matrices, Comm. Algebra 22, No. 5 (1994), 1821-1832.
  8. (with H. Aslaksen and E. C. Tan) On certain rings of highest weight vectors, Jour. Algebra 174, (1995), 159-186.
  9. (with H. Aslaksen and E. C. Tan) Invariant theory of special orthogonal groups, Pacific Jour. Math. 168, No. 2 (1995), 207-215.
  10. (with H. Aslaksen and E. C. Tan) Free resolutions of generic symmetric matrices, Linear Algebra and its Applications 230, (1995), 21-34.
  11. (with E. C. Tan) Poincare series of holomorphic representations, Indagationes Mathemacae N.S. 7, No. 1 (1996), 111-126.
  12. (with J.-S. Li) On the decay of matrix coefficients for exceptional groups, Mathematische Annalen 305, (1996), 249-270.
  13. (with S. T. Lee) Degenerate principal series and local theta correspondence II, Israel Jour. Math. 100, (1997), 29-59.
  14. (with J.-S. Huang) On certain small representations of indefinite orthogonal groups, Representation Theory 1, (1997), 190-206.
  15. A result on Gelfand-Kirillov dimension of representations of classical groups, Proc. Amer. Math. Soc. 126, No. 10 (1998), 3125-3130.
  16. (with S. T. Lee) Degenerate principal series and local theta correspondence, Trans. Amer. Math. Soc. 350, No. 12 (1998), 5017-5046.
  17. (with E. C. Tan) On certain distinguished unitary representations supported on null cones, Amer. Jour. Math. 120, No. 5 (1998), 1059-1076.
  18. (with J.-S. Huang) Weyl's construction and tensor power decomposition for G_2, Proc. Amer. Math. Soc. 127, No. 3 (1999), 925-934.
  19. (with A. Lim) Multiresolution on compact groups, Linear Algebra and its Applications 293, (1999), 15-38.
  20. (with S. T. Lee) On the (g,K)-cohomology of certain theta lifts, Pacific Jour. Math. 199, No. 1 (2001), 93-110.
  21. (with K. Nishiyama) Theta lifting of holomorphic discrete series, the case of U(n,n)U(p,q), Trans. Amer. Math. Soc. 353, No. 8 (2001), 3327-3345.
  22. (with J.-S. Li and E. C. Tan) Tensor product of degenerate principal series and local theta correspondence, Jour. Functional Analysis 186, (2001), 381-431. tensor-product.pdf
  23. (with R. Howe) Eigendistributions for orthogonal groups and representations of symplectic groups, J. Reine. Angew. Math.  545, (2002), 121-166. eigendistributions.pdf
  24. (with J.-S. Li, A. Paul and E. C. Tan) The explicit duality correspondence of (Sp(p,q), O^*(2n)), Jour. Functional Analysis 200, No. 1 (2003), 71-100. dualityoverH.pdf
  25. Representations with scalar K-types and applications, Israel Jour. Math. 135, (2003), 111-124.  scalarKtypes.pdf
  26. (with K. Nishiyama) Theta lifting of unitary lowest weight modules and their associated cycles, Duke Math. Jour. 125, No. 3, (2004), 415-465. liftLWM.pdf
  27. (with N. Wallach) Transfer of unitary representations, Asian Jour. Math. 8, No. 4, (2004), 861-880 (special issue in memory of A. Borel). transfer. PDF
  28. (with K. Nishiyama and H. Ochiai) Theta lifting of nilpotent orbits for symmetric pairs, Trans. Amer. Math. Soc. 358, No. 6 (2006), 2713-2734.  lift-orbits. PDF
  29. Two problems on the support of Fourier transform of some eigendistributions, Bulletin Kerala Math. Asso. (special issue), (2006), 1-14.  support-BKMA. PDF
  30. (with S. T. Lee) Degenerate principal series and local theta correspondence III: the case of complex groups, Jour. Algebra 319, (2008), 336-359. theta3. PDF
  31. (with B. Sun) A note on special orthogonal groups following Waldspurger, preprint, 2010. Note_on_SO.PDF (Incorporated into paper 35)
  32. (with D. Jiang and B. Sun) Uniqueness of Bessel models: the Archimedean case, Geom. Funct. Ana. 20, (2010), 690-709. Bessel models.PDF 
  33. (with B. Sun) A general form of Gelfand-Kazhdan criterion, Manuscripta Mathematica 136, (2011), 185-197. Gelfand-Kazhdan. PDF
  34. (with D. Jiang and B. Sun) Uniqueness of Ginzburg-Rallis models: the Archimedean case, Trans. Amer. Math. Soc. 363, (2011), 2763-2802. GR models. PDF
  35. (with B. Sun) Multiplicity one theorems: the Archimedean case, Annals of Math.175, (2012), no. 1, 23-44. Multiplicity One. PDF
  36. (with B. Sun) Fourier transform and rigidity of certain distributions, Intern. Jour. Math. 23, (2012), no. 12, 10 pages. rigidity-distribution.PDF
  37.  (with S. T. Lee) Degenerate principal series of metaplectic groups and Howe correspondence, Automorphic Representations and L-Functions, 379-408, Tata Institute of Fundamental Research, India, edited by D. Prasad et al., 2013. metaplectic.pdf
  38. (with D. Jiang and B. Sun) Vanishing of quasi-invariant generalized functions, Proceedings of International Conference on Geometry, Number Theory, and Representation Theory, Inha University, Korea, edited by J.-Y. Yang, 2013. Vanishing_quasi-invariant.PDF 
  39. (with R. Gomez) Local theta lifting of generalized Whittaker models associated to nilpotent orbits, Geom. Funct. Ana. 24, (2014), 796-853. liftGWM.PDF
  40. (with B. Sun) Conservation relations for local theta correspondence, J. Amer. Math. Soc. 28, (2015), 939-983. conservation relations. PDF

 

 

 

Back to the home page of the Department of Mathematics

 
Zhu Chengbo <matzhucb@nus.edu.sg>


Last Modified: July, 2015